MAUDE Adverse Event Report: INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER

INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Catalog Number TVC-C195-42
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The dualpro ivus+nirs imaging catheter (model number: tvc-c195-42) is a single-use coronary catheter intended for use with the makoto ivus+nirs imaging system.Prior to catheter insertion, the physician pre-dilated a heavily calcified segment of the right coronary artery (rca).Although resistance was encountered during advancement, the catheter successfully crossed the lesion.An automated pullback was then initiated to perform an ivus run of the rca.At the start of the pullback, the physician noted an abnormal whirring sound, prompting an immediate halt to the procedure.The catheter had become lodged in the calcified segment and could not be withdrawn.To dislodge it, the physician attempted to torque the guide catheter, which resulted in a dissection of the rca.During this maneuver, the distal portion of the dualpro catheter sheath detached and remained within the vessel.Upon removal of the remaining system components, approximately 6-8 mm of the catheter sheath was found to be retained in the artery.The physician attempted retrieval by withdrawing the guide catheter, ivus catheter, and guidewire as a unit, but the effort was unsuccessful.Due to the fragment's location, the physician determined that snaring was unlikely to be effective.As a result, the decision was made to stent the fragment in place against the vessel wall.The fragment was successfully secured in this manner.The patient remained hemodynamically stable throughout the event and is recovering well following the procedure.

Brand Name
DUALPRO¿ IVUS+NIRS IMAGING CATHETER
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
INFRAREDX, INC.
28 crosby drive, suite 100
bedford MA 01730
Manufacturer (Section G)
INFRAREDX, INC.
28 crosby drive, suite 100
bedford MA 01730
Manufacturer Contact
nozomi yagi
28 crosby drive, suite 100
bedford, MA 01730
MDR Report Key22553695
Report Number3015551113-2025-00001
Device Sequence Number13151398
Product Code OGZ
UDI-Device Identifier00857595006234
UDI-Public00857595006234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTVC-C195-42
Device Lot Number504101234
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown